# SDR 0320046302

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 61,702 hours, 7,893 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 60B500126
- Part serial: 211C
- Condition: Malfunctioned
- Location: Potable Water
- Part time: 42,795 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AN ELECTRICAL BURNING SMELL EMITTED IN THE CABIN AND FLIGHT DECK.  TURNED OFF CABIN VIDEO AND FOLLOWED COM PROCEDURES FOR ELECTRICAL SMOKE AND REMOVED POWER TO THE RECIRCULATION AND GASPER FANS.  SMELL DISSIPATED AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE POTABLE WATER COMPRESSOR AND PRESSURE SWITCH.  OPERATIONAL CHECK GOOD.
